# SDR C77A20120905022

- Difficulty date: September 2, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 11,104 hours, 6,364 cycles
- Engine: Ge CF348E5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 17085251401
- Condition: Corroded
- Location: Zone 100
- Part time: 11,104 hours, 6,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CARGO DOOR CENTER SEAL DEPRESSOR, PN 170-85251-401. X=20007.0 + 20953.2 MM, STR 27R,Z= -1559.0 MM.   R & R CENTER SEAL DEPRESSOR IAW SRM 51-41-01 AND 51-43-01.
